# SDR AALA202211217588

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 28,419 hours, 11,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800850600
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 36 ABC EMERGENCY LIGHT INOPERATIVE. REPLACED DAMAGED WIRE HARNESS PER AMM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
